# SDR VNAA0506011

- Difficulty date: June 24, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 2,793 hours, 2,500 cycles
- Engine: Ge CF348C1
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Unsecure
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

WHEN GEAR UP WAS SELECTED THE GEAR DISAGREE WARNING MESSAGE ILLUMINATED AND THE LANDING GEAR DID NOT RETRACT.  THE CREW FOLLOWED THE QRH AND RETURNED TO DAY.  MAINTENANCE FOUND THE LANDING GEAR EMERGENCY EXTENSION HANDLE NOT FULLY STOWED.  THE HANDLE WAS PROPERLY STOWED AND THE LANDING GEAR WAS OPERATIONALLY CHECKED IAW CRJ700 AMM 32-30-00-710-801-A01.  ALL OPS CHECKS WERE GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
